# SDR CA070126009

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,818 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 402377
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING, THE UPPER TORQUE LINK BOLT BROKE WHICH ALLOWED THE LT MAIN WHEEL TO TURN SIDEWAYS. (TC NR 20070126009)
